# SDR CALA2022081602069

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Doubler
- Part number: D5347040820600
- Condition: Unserviceable
- Location: Fr52-53
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV VISIT REMOVED AND REPLACED DOUBLER REPAIR AT FR52-53 STR 24-26L CAT B MAJOR REPAIR IAW SRM 53-41-11-300-019. LOG CREATED FOR SRI DIP PURPOSE. METHOD OF ULTRASOUND/HFEC SEE SRI FIG. 001 FOR SPECIFIC NTM CHAPTERS. INSPECTIONS DUE AFTER REPAIR EMBODIMENT AAT 20500FC/41000FH WITH INTERVALS FOR RE-INSPECTION OF 2300FC/4600FH, RE-INSPECTION OK TO CARRY PER SRI 53-41-11-205-048, REQUIRES INSPECTION AT TOMC-APPROVAL FROM SC1ELBYC COMMENT 20500 F/C''S OR 41000 F/HS FROM REPAIR EMBODIMENT, WHICHEVER OCCURS FIRST.  SUBSEQUENT INSPECTIONS REQUIRED EVERY 2300 F/C''S OR 4600 F/H''S, WHICHEVER OCCURS FIRST THEREAFTER. REPAIR DOUBLE WAS REPLACED DUE TO OLD REPAIR NOT BEING WITHIN REVIEWED CURRENT SRM, IT DID NOT COMPLY WITH 14 CFR 121.1109 PER AMM 51-00-80-200-801C1 FLOW CHART 3. QC REVIEWED INIT: AT 20,500 F/C OR 41,000 F/H FROM REPAIR EMBODIMENT WHICHEVER OCCURS FIRST WILL ITO TO RIR (-4917) RIR: EVERY 2,300 F/C OR 4,600 F/H WHICHEVER OCCURS 1ST....LT RECORDS UPDATE
